MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV EVOLUT PRO TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

MEDTRONIC MEXICO S. DE R.L. DE CV EVOLUT PRO TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number EVOLUTPRO-29-US
Medical Device Problem Codes Calcified (1077); Fluid/Blood Leak (1250); Gradient Increase (1270); Patient Device Interaction Problem (4001); Device Stenosis (4066)
Health Effect - Clinical Codes Thrombosis/Thrombus (4440); Aortic Valve Insufficiency/ Regurgitation (4450); Tricuspid Valve Insufficiency/ Regurgitation (4453); Insufficient Information (4580); Transvalvular Pressure Gradient Increased (4854)
Date of Event 11/05/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported approximately seven years, eight months following the implant of this 29mm transcatheter aortic bioprosthetic valve (tav), valve failure was reported.The primary mode of valve failure was structural valve deterioration: predominant aortic regurgitation with severe hemodynamic valve deterioration.This was characterized by an increase in mean gradient of >=20mm hg from baseline and a mean gradient of >=30mm hg.The patient was enrolled in a clinical study with existing, baseline valve failure to determine whether a redo-tav replacement procedure, tav-in-tav, was appropriate.
 
Additional Manufacturer Narrative
The event now meets criteria for serious injury (from previous malfunction report type).Corrected data: h6 - aortic stenosis no longer applies to this event.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information indicated that leaflet calcification and moderate tricuspid regurgitation were identified on the transthoracic echocardiogram (tte).Patient symptoms were not reported as result of this event.A valve-in-valve procedure was performed.A non-medtronic valve was implanted.
 
Additional Manufacturer Narrative
Updated data: b2.B5.Additional codes.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received that the patient was discharged home the day after the valve-in-valve procedure.
 
Event or Problem Description
Additional information was received that a core lab assessment identified thrombosis in the native sinus of the redo tav.The thromb osis was observed on the post-implant computed tomography (ct), that was performed one day following the tav-in-tav.The primary investigator at the implant facility, reviewed the imaging and confirmed the thrombosis.Per the physician, the thrombosis was possibly related to the redo tavr procedure and the non-medtronic tav.
 
Additional Manufacturer Narrative
Updated data: b5 b7 h6.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
EVOLUT PRO TRANSCATHETER AORTIC VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
+353 091708096
MDR Report Key23970808
Report Number9617601-2026-00060
Device Sequence Number7874789
Product Code NPT
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/24/2019
Device Model NumberEVOLUTPRO-29-US
Device Catalogue NumberEVOLUTPRO-29-US
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2025
Supplement Date Received by Manufacturer01/07/2026
02/02/2026
08/24/2026
Initial Report FDA Received Date01/05/2026
Supplement Report FDA Received Date02/02/2026
02/26/2026
09/23/2026
Date Device Manufactured12/11/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NO
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age80 YR
Patient SexMale
Patient Weight183 LB
Patient RaceWhite